MAUDE Adverse Event Report: ARTHREX, INC. DRV SFT,T8 HEXALOBE CANN,STR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DRV SFT,T8 HEXALOBE CANN,STR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DRV SFT,T8 HEXALOBE CANN,STR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during surgery/ treatment the screwdriver did break off while a simple metal removal.The broken off piece has been retrieved from the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully, the screw has been taken off with a bigger drill and a plier, because of the chance of the surgical technique the time of the surgery was extended with 40 additional minutes.It was not necessary to do a second surgery.No further information received.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-8737-25, batch 1392025 was received for investigation.Visual inspection identified that the distal tip of the drive geometry had broken.No fragments were returned for analysis.Further inspection revealed that the breakage site was noticeably twisted, indicating that the device broke under torsion.The observed condition is consistent with breakage due to over-torquing/over-engaging the driver during use.

Brand Name
DRV SFT,T8 HEXALOBE CANN,STR
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12570775
Report Number1220246-2021-03730
Device Sequence Number11739519
Product Code LXH
UDI-Device Identifier00888867046207
UDI-Public00888867046207
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRV SFT,T8 HEXALOBE CANN,STR
Device Catalogue NumberAR-8737-25
Device Lot Number1392025
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;